# SDR QXEA2020082000252

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,161 hours, 15,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: QXD6520836
- Condition: Damaged
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP UNABLE TO OPEN MCD FROM OUTSIDE. OPENED DOOR FROM INSIDE. REMOVED FROM SERVICE. FOUND MCD EXTERNAL HANDLE BUMPER SPLIT, CAUSING EXTERNAL TO BE CAUSE FOUND.  MCD EXTERNAL HANDLE BUMPER SPLIT, CAUSING EXTERNAL HANDLE TO BECOME RECESSED.  REMOVED AND REPLACED EXTERNAL HANDLE BUMPER,  REF Q400 AMM TASK 52-1-00-820-801,  PAR 4D (3).  OPERATIONAL TEST OF MCD GOOD IAW AMM TASK 52-11-00-710-802.  NO OTHER DEFECTS NOTED, RETURNED TO SERVICE.
